# SDR ZZDA20120105054

- Difficulty date: January 5, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N975AT
- Make and model: Boeing 717-200
- Aircraft serial: 55035
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 196
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT, STA 196, LBL15, CORROSION.   ACCOMPLISHED FLOOR SUPPORT REPLACEMENT PER SRM 51-41-02, 51-10-04, 51-40-08 AND 53-10-51.
